http://dx.doi.org/10.1006/jmaa.1997.5598

">
 

Title

Sampling theorem associated with a Dirac operator and the Hartley transform

Authors

Authors

A. I. Zayed;A. G. Garcia

Comments

Authors: contact us about adding a copy of your work at STARS@ucf.edu

Abbreviated Journal Title

J. Math. Anal. Appl.

Keywords

STURM-LIOUVILLE PROBLEMS; LAGRANGE INTERPOLATION; Mathematics, Applied; Mathematics

Abstract

Kramer's sampling theorem indicates that, under certain conditions, sampling theorems associated with boundary-value problems involving nth order self-adjoint differential operators can be obtained. In this paper, we extend this result and derive a sampling theorem associated with boundary-value problems involving a one-dimensional system of Dirac operators. As a special case, we obtain a sampling theorem for the Hartley transform of a bandlimited function. (C) 1997 Academic Press.

Journal Title

Journal of Mathematical Analysis and Applications

Volume

214

Issue/Number

2

Publication Date

1-1-1997

Document Type

Article

Language

English

First Page

587

Last Page

598

WOS Identifier

WOS:A1997YC70900015

ISSN

0022-247X

Share

COinS